# SDR DALA14028190989

- Difficulty date: May 5, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 57,473 hours, 41,552 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT HYDRAULIC SYSTEM FAILED DURING CRUISE AT 24,000 FEET.  HYDRAULIC PRESSURE ZERO AND QUANTITY INCREASED TO 19 QTS.  MAINTENANCE R & R THE LT SYSTEM HYDRAULIC RESERVOIR AND THE SYSTEM RETURNED TO A FUNCTIONAL STATE.
